# SDR FDEA200907142643

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,747 hours, 22,054 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF POWER, EICAS MESSAGE  "SPOILER" (RED MESSAGE) & RED "CONFIG" LIGHT.  TAKE OFF ABORTED AT 56KTS.  MOVED SPOILER HANDLE FULL-UP.  TROUBLESHOT IAW FIM 31-51-00 & WDM 31-51-41. WHEN SPOILERS ACTUATED IN AUTO OR MANUAL NR 5, 6, 7, & 8 SPOILER PANELS DON`T ACTUATE, MOD FAULTS (SCM).  SCM 2L HAS PCA & MOD FAULT.  SCM 3L PCA FAULTED.  REF FIM 27-0--00, TEST FAILS.   PERFORMED SPOILER BITE PROCEDURE PER MM 27-09-00, FOUND RELAYS K10385, K10386, & K10387 FAULTED PER SCM CONTROL BOX.  REPLACED RELAYS PER SMP, SYS OPS CK GOOD PER ADJ/TEST 27-09-0-2.  RAN ENGINES PER JRH & CONFIGURED ACFT FOR TAKE OFF, OPS SYS MULTIPLE TIMES WITH NO FAULTS.  ACFT OK FOR SERVICE.
